Regular synthesis for the linear-quadratic optimal control problem with linear control constraints. (English) Zbl 0417.49014


49J30 Existence of optimal solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)
49J15 Existence theories for optimal control problems involving ordinary differential equations
Full Text: DOI


[1] Brunovský, P, Existence of regular synthesis for general control problems, J. differential equations, 37, 111-111, (1980)
[2] Coppel, W.A, Disconjugacy, (1971), Springer-Verlag Berlin · Zbl 0224.34003
[3] Hermes, H; LaSalle, J.P, Functional analysis and time-optimal control, (1969), Academic Press New York · Zbl 0203.47504
[4] Lee, E.B; Markus, L, Foundations of optimal control theory, (1967), Wiley New York · Zbl 0159.13201
[5] Sussmann, H.J, A bang-bang theorem with bounds on the number of switchings, SIAM J. control opt., 17, 629-651, (1979) · Zbl 0427.49008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.